Hi all, hope everyone as well as can be, So after seeing the neuro reg nearly three weeks ago and getting a 12 month ‘wait and see how it goes’ app for next November, I start with a relapse that night, progressing over the past two weeks and am now on ‘high dose’ oral steroids for the first time since starting neurological problems four years ago. Started them wed am and am starting to feel a little better though have had prob sleeping and my feet are swollen, is thus normal? Thank you, Orchid
Just tried to reply to you, but it said page not found, so trying again…hope it doesn’t appear 3 times now!
Sorry to hear you are relapsing again, but glad the steroids are starting to work for you.
Insomnia is one of the common side effects with steroids…when I was taking them, I was awake until 5am for the first 2 nights, then it improved when I was awake until about 1am I think! Just remember feeling wide awake whilst I was taking them and exhausted when I had finished the course. Try taking them as early as you can in the morning.
Swollen feet is also a side effect too…I felt like I had swollen up all over and my skin was so sensitive, i didn’t know what to do with myself.
Hope you continue to feel better.
Hi fizzy, I did reply to you on my iPhone earlier but noticed it’s not on the forum? I live your name, it’s one of my origional symptoms. The first night on steroids I didn’t sleep till 4.40am but last night got about four hours, blooming knackered today though, (sorry) only two more days of them so hopefully back to some sort of normality by next week. Neuro app Tuesday too so see where we go from there. Didn’t expect to be back there quite so soon though. Take care and thx for your answer. I feel I will get a rrms dx as first episode four years ago then two years ago for three weeks then again now. Scarey times still. All best wishes, Orchid x